# SDR DALA2019042202549

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON LOWER FWD DOUBLER AT FWD CARGO COMPARTMENT DOOR. LOWER FWD DOUBLER AT FWD CARGO COMPARTMENT DOOR WAS REPLACED PER DC-9/MD-80 SRM 51-30-2 AND ER/A 486624-14MA REV. ORIGINAL. (LP1039055)
